Segui
Paola Trebeschi
Paola Trebeschi
Email verificata su unibs.it - Home page
Titolo
Citata da
Citata da
Anno
Shape optimisation problems governed by nonlinear state equations
D Bucur, P Trebeschi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 128 (5 …, 1998
791998
A priori estimates for 3D incompressible current-vortex sheets
JF Coulombel, A Morando, P Secchi, P Trebeschi
Communications in Mathematical Physics 311, 247-275, 2012
522012
Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD
A Morando, Y Trakhinin, P Trebeschi
Quarterly of Applied Mathematics 72 (3), 549-587, 2014
462014
Regularity of solutions to characteristic initial-boundary value problems for symmetrizable systems
A Morando, P Secchi, P Trebeschi
Journal of Hyperbolic Differential Equations 6 (04), 753-808, 2009
362009
Stability of incompressible current-vortex sheets
A Morando, Y Trakhinin, P Trebeschi
Journal of mathematical analysis and applications 347 (2), 502-520, 2008
342008
Two-dimensional vortex sheets for the nonisentropic Euler equations: linear stability
A Morando, P Trebeschi
Journal of Hyperbolic Differential Equations 5 (03), 487-518, 2008
33*2008
Global classical solutions for MHD system
E Casella, P Secchi, P Trebeschi
Journal of Mathematical Fluid Mechanics 5, 70-91, 2003
332003
Local existence of MHD contact discontinuities
A Morando, Y Trakhinin, P Trebeschi
Archive for Rational Mechanics and Analysis 228, 691-742, 2018
312018
An existence result for optimal obstacles
D Bucur, G Buttazzo, P Trebeschi
Journal of functional analysis 162 (1), 96-119, 1999
271999
Well-posedness of the linearized problem for MHD contact discontinuities
A Morando, Y Trakhinin, P Trebeschi
Journal of Differential Equations 258 (7), 2531-2571, 2015
182015
Non-homogeneous linear symmetric hyperbolic systems with characteristic boundary
E Casella, P Secchi, P Trebeschi
152006
The Robin–Laplacian problem on varying domains
D Bucur, A Giacomini, P Trebeschi
Calculus of Variations and Partial Differential Equations 55, 1-29, 2016
122016
L∞ bounds of Steklov eigenfunctions and spectrum stability under domain variation
D Bucur, A Giacomini, P Trebeschi
Journal of Differential Equations 269 (12), 11461-11491, 2020
112020
Non-homogeneous quasi-linear symmetric hyperbolic systems with characteristic boundary
P Secchi, P Trebeschi
International Journal of Pure and Applied Mathematics 23 (1), 39, 2005
112005
Ŵ-Limit of Periodic Obstacles
G Dal Maso, P Trebeschi
Acta Applicandae Mathematicae 65, 207-215, 2001
112001
Reflections upon the axioms of continuum mechanics prompted by the study of complex materials.
C Gianfranco, P Trebeschi
BULLETIN OF THE TECHNICAL UNIVERSITY OF ISTANBUL 47, 1-12, 1994
111994
Best constant in Poincaré inequalities with traces: a free discontinuity approach
D Bucur, A Giacomini, P Trebeschi
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (7), 1959-1986, 2019
102019
Whitney property in two dimensional Sobolev spaces
D Bucur, A Giacomini, P Trebeschi
Proceedings of the American Mathematical Society 136 (7), 2535-2545, 2008
102008
Structural stability of shock waves in 2D compressible elastodynamics
A Morando, Y Trakhinin, P Trebeschi
Mathematische Annalen 378, 1471-1504, 2020
92020
Stability of an incompressible plasma–vacuum interface with displacement current in vacuum
A Morando, P Secchi, Y Trakhinin, P Trebeschi
Mathematical Methods in the Applied Sciences 43 (12), 7465-7483, 2020
92020
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20